# SDR USAA950482

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47574
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912528501
- Condition: Cracked
- Location: Cargo Door
- Part time: 57,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING CX-2 INSPECTION, FOUND A .25 INCH CRACK AND CORROSION THE AFT CARGO DOOR LOWER SILL DOOR JAM PAN STATION 732 TO 749 AT LONGERON 28R.  REMOVED CORROSION AND CRACKED AREA AND ACCOMPLISHED PAN SPLICE REPAIR PER SRM 53-05 FIG 44. (W)
